CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Computing eigenpairs of Hermitian matrices in perfect Krylov subspaces 期刊论文
NUMERICAL ALGORITHMS, 2019, 卷号: 82, 期号: 4, 页码: 1251-1277
Authors:  Bai, Zhong-Zhi;  Miao, Cun-Qiang
Favorite  |  View/Download:31/0  |  Submit date:2020/05/24
Hermitian eigenproblem  Krylov subspace method  Inexact iteration  Convergence property  
On local quadratic convergence of inexact simplified Jacobi-Davidson method for interior eigenpairs of Hermitian eigenproblems 期刊论文
APPLIED MATHEMATICS LETTERS, 2017, 卷号: 72, 页码: 23-28
Authors:  Bai, Zhong-Zhi;  Miao, Cun-Qiang
Favorite  |  View/Download:20/0  |  Submit date:2018/07/30
Hermitian eigenproblem  Jacobi-Davidson method  Inexact iteration  Standard Krylov subspace iteration  Local convergence